Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On disconjugacy criteria


Author: Philip Hartman
Journal: Proc. Amer. Math. Soc. 24 (1970), 374-381
MSC: Primary 34.42
DOI: https://doi.org/10.1090/S0002-9939-1970-0251304-8
MathSciNet review: 0251304
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. M. Fink and D. F. St. Mary, On an inequality of Nehari, Proc. Amer. Math. Soc. 21 (1969), 640-642. MR 0240388 (39:1737)
  • [1] P. Hartman, Ordinary differential equations, Wiley, New York, 1964. MR 30 #1270. MR 0171038 (30:1270)
  • [2] M. Hukuhara, On the zeros of solutions of linear ordinary differential equations, Sûgaku 15 (1963), 108-109. (Japanese) MR 29#3704. MR 0166428 (29:3704)
  • [3] A. J. Levin, Some estimates for a differentiable function, Dokl. Akad. Nauk SSSR 138 (1961), 37-38 = Soviet Math. Dokl. 2 (1961), 523-524. MR 23#A3310. MR 0126013 (23:A3310)
  • [4] -, A bound for a function with monotonely distributed zeros of successive derivatives, Mat. Sb. 64 (106) (1964), 396-409. (Russian) MR 29#4941. MR 0167669 (29:4941)
  • [5] -, On linear second-order differential equations, Dokl. Akad. Nauk SSSR 153 (1963), 1257-1260 = Soviet Math. Dokl. 4 (1963), 1814-1817. MR 28#2278. MR 0159060 (28:2278)
  • [6] Z. Nehari, On an inequality of Lyapunov, Studies in Mathematical Analysis and Related Topics, Stanford Univ. Press, Stanford, Calif., 1962, pp. 256-251. MR 26#2684. MR 0145149 (26:2684)
  • [7] G. S. Zaĭceva, A multipoint boundary value problem, Dokl. Akad. Nauk. SSSR 176 (1967), 763-765 = Soviet Math. Dokl. 8 (1967), 1183-1185. MR 36#2874. MR 0219795 (36:2874)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.42

Retrieve articles in all journals with MSC: 34.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0251304-8
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society